RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 393, Pages 178–190 (Mi znsl4623)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal waves in porous layer with opened pores on one boundary and with closed pores on other boundary

L. A. Molotkov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Isolated porous Biot layer with opened pores on one boundary and with closed pores on other boundary is considered. In this layer normal waves are investigated. For them dispersion curves are established. The low-frequency and high-frequency are analyzed explicitly. In low-frequency the plate wave is unique in this layer. In high-frequency the normal waves correspond to Rayleigh waves propagating along free boundary of porous media. The velocity of these Rayleigh waves in the case of opened pores is greater than the velocity of Rayleigh wave in the case of closed pores.

Key words and phrases: porous leyer, plate wave, Rayleigh wave, opened pores, closed pores.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 185:4, 611–618

Bibliographic databases:

Document Type: Article
UDC: 550.24
Received: 08.09.2011

Citation: L. A. Molotkov, “Normal waves in porous layer with opened pores on one boundary and with closed pores on other boundary”, Mathematical problems in the theory of wave propagation. Part 41, Zap. Nauchn. Sem. POMI, 393, POMI, St. Petersburg, 2011, 178–190; J. Math. Sci. (N. Y.), 185:4 (2012), 611–618

Citation in format AMSBIB
\Bibitem{Mol11}
\by L.~A.~Molotkov
\paper Normal waves in porous layer with opened pores on one boundary and with closed pores on other boundary
\inbook Mathematical problems in the theory of wave propagation. Part~41
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 393
\pages 178--190
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl4623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2870212}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 185
\issue 4
\pages 611--618
\crossref{https://doi.org/10.1007/s10958-012-0945-6}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866566204}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4623
  • http://mi.mathnet.ru/eng/znsl/v393/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. L. Zavorokhin, “The wave field of a point source that acts on the impermeable stress free boundary of a Biot half-plane”, J. Math. Sci. (N. Y.), 226:6 (2017), 727–733  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:87
    Full text:39
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019